# SDR DALA2022062104329

- Difficulty date: June 17, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 72,309 hours, 29,409 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2282196) DURING INSPECTION FOUND CORROSION ON LH SIDE PLATE FROM STA 727 TO STA 827 AT AFT CARGO COMPARTMENT. LH SIDE PLATE FROM STA 727 TO STA 827 AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G PAR 4 AND 53-00-53-2R.
